# SDR SWIA200820550

- Difficulty date: September 30, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 13,307 hours, 11,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 280 RBL9 UPPER FLOOR SUPPORT ANGLE CRACKED.  REPAIRED PER REO.
